It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


After first being diagnosed with Addison's ( in the ER during a Adrenal crisis) I was put on a very high dose of cortisone/cortef. A couple weeks later, I was diagnosed with Manic Depression b/c I was acting "off the wall/manic". Now I am searching for the truth and find too high doses of steroids can cause symptoms exactly like the mania I experienced. Since then my meds were changed and I am now on Dexamethasone and on Depakote for the Manic/ Depression. I am looking to see if anyone else was diagnosed with M/D after being initially treated for acute Addison's and placed on high steroids.

[This message has been edited by lmcfsu (edited 09-27-2003).]





All times are GMT -7. The time now is 10:39 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!